Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 109, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Sep 4, 2015, 5:30 PM EDT for 5 counties in Ohio. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 4, 2015, 5:30 PM EDT (21:30 UTC)
- Expired
- Sep 4, 2015, 6:15 PM EDT
- In force
- 45 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashland County, OH, Huron County, OH, Lorain County, OH, Medina County, OH, Richland County, OH
The radar
The Cleveland radar (KCLE), 61 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 4, 5:30 PM EDT | TSTM WND DMG | North Fairfield, OH | ROOF BLOWN OFF A HOUSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 9.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 3 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
368
WUUS51 KCLE 042130
SVRCLE
OHC005-077-093-103-139-042215-
/O.NEW.KCLE.SV.W.0109.150904T2130Z-150904T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
530 PM EDT FRI SEP 4 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN RICHLAND COUNTY IN NORTH CENTRAL OHIO...
EASTERN HURON COUNTY IN NORTH CENTRAL OHIO...
SOUTHWESTERN MEDINA COUNTY IN NORTHEASTERN OHIO...
SOUTHWESTERN LORAIN COUNTY IN NORTH CENTRAL OHIO...
NORTHERN ASHLAND COUNTY IN NORTH CENTRAL OHIO...
* UNTIL 615 PM EDT
* AT 530 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
LONDON...OR 10 MILES SOUTHEAST OF NORWALK...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ASHLAND...NORWALK...WELLINGTON...NEW LONDON...PLYMOUTH...
SAVANNAH...POLK...SULLIVAN...GREENWICH...SHILOH...NORTH
FAIRFIELD...BAILEY LAKES...ROCHESTER...ROWSBURG...NANKIN...
SHENANDOAH AND NOVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4095 8269 4123 8261 4117 8217 4100 8217
4099 8213 4084 8212 4083 8213
TIME...MOT...LOC 2130Z 279DEG 32KT 4113 8247
HAIL...0.75IN
WIND...60MPH
$$
KING2 follow-up statements
771
WWUS51 KCLE 042148
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
548 PM EDT FRI SEP 4 2015
OHC103-139-042158-
/O.CAN.KCLE.SV.W.0109.000000T0000Z-150904T2215Z/
RICHLAND OH-MEDINA OH-
548 PM EDT FRI SEP 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RICHLAND AND
SOUTHWESTERN MEDINA COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4101 8256 4122 8252 4117 8217 4100 8217
TIME...MOT...LOC 2148Z 279DEG 32KT 4110 8226
$$
OHC005-077-093-042215-
/O.CON.KCLE.SV.W.0109.000000T0000Z-150904T2215Z/
HURON OH-LORAIN OH-ASHLAND OH-
548 PM EDT FRI SEP 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHEASTERN HURON...SOUTHWESTERN LORAIN AND NORTHWESTERN ASHLAND
COUNTIES...
AT 548 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WELLINGTON...
OR 16 MILES NORTH OF ASHLAND...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WELLINGTON...NEW LONDON...SULLIVAN...GREENWICH...ROCHESTER AND NOVA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4101 8256 4122 8252 4117 8217 4100 8217
TIME...MOT...LOC 2148Z 279DEG 32KT 4110 8226
HAIL...0.75IN
WIND...60MPH
$$
KING946
WWUS51 KCLE 042213
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
613 PM EDT FRI SEP 4 2015
OHC005-077-093-042223-
/O.EXP.KCLE.SV.W.0109.000000T0000Z-150904T2215Z/
HURON OH-LORAIN OH-ASHLAND OH-
613 PM EDT FRI SEP 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HURON...
SOUTHWESTERN LORAIN AND NORTHWESTERN ASHLAND COUNTIES WILL EXPIRE AT
615 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
LAT...LON 4101 8256 4122 8252 4117 8217 4100 8217
TIME...MOT...LOC 2212Z 279DEG 32KT 4110 8226
$$
KINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 4:05 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Sep 4, 4:05 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 405 PM EDT FRI SEP 4 2015 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE OVER THE CENTRAL GREAT LAKES WILL WEAKEN INTO SUNDAY. A BROAD AREA OF HIGH PRESSURE AT THE SURFACE AND ALOFT FROM THE MIDWEST TO EASTERN CANADA WILL REMAIN NEARLY STATIONARY THROUGH LABOR DAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... UPPER LEVEL LOW PRESSURE WITH A LOBE OF ENERGY ROTATING ALONG ITS SOUTH SIDE. THIS HAS BEEN ENOUGH TO ADD SOME LIFT TO AN ALREADY UNSTABLE ATMOSPHERE. 2000-3000 CAPES WILL ALLOW FOR SOME ROBUST TOWERS WITH THE POTENTIAL FOR STRONG DAMAGING WINDS. CURRENT THINKING IS THAT MOST OF THE COVERAGE WILL BE ACROSS THE WESTERN COUNTY WARNING AREA. HOWEVER IF WE CAN STILL GET ENOUGH HEATING EARLY THIS EVENING TO NUDGE TEMPERATURES UP TO THE CONVECTIVE TEMPS THERE STILL COULD BE SOME ISOLATED TO SCATTERED DEVELOPMENT. THIS MAY END UP BEING OVERKILL FOR THE EASTERN COUNTY WARNING AREA AND THE NEXT SHIFT WILL BE ABLE TO DECREASE POPS ACROSS THE EAST WITH THE EVENING UPDATE. OTHERWISE IT LOOKS LIKE ANOTHER WARM NIGHT WITH LOWS GENERALLY IN THE MIDDLE 60S. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/... THE UPPER LEVEL LOW WILL SLOWLY WEAKEN INTO EARLY SUNDAY. STILL MAY SEE SOME ISOLATED/SCATTERED CONVECTION ALONG THE LAKE BREEZE AND WITH SOME LOCALIZED CONVERGENCE OVER THE HILLS. BY MONDAY IT APPEARS THAT THE THREAT OF THUNDERSTORMS WILL BE MINIMAL AND DO NOT PLAN TO MENTION THE CONVECTION. IT WILL CONTINUE TO BE HOT FOR THIS TIME OF YEAR WITH HIGHS IN THE UPPER 80S ANTICIPATED. && .LONG TERM /TUESDAY THROUGH FRIDAY/... OVERALL UPPER LEVEL PATTERN IS CHANGING ONCE AGAIN AND NOT PARTICULARLY IN OUR FAVOR IF ONE LIKES WARM WEATHER. UPPER LEVEL RIDGE IS EXPECTED TO BEGIN TO BREAK DOWN ALLOWING UPPER LEVEL FLOW TO TREND TOWARD MORE ZONAL FLOW ACROSS THE LOWER 48. A TROUGH WILL MOVE SOUTHEAST OUT OF SOUTHWEST CANADA AND BEGIN TO DIG INTO THE EASTERN UNITED STATES BY THE END OF THE WEEK. THIS PATTERN SHAPING UP WILL SEND A COLD FRONT SOUTHEAST ACROSS THE FORECAST AREA TUESDAY AND BECOME NEARLY STATIONARY THROUGH WEDNESDAY. EVENTUALLY THE FRONT WILL BEGIN TO SHIFT SOUTHEAST AND MOVE OUT OF THE AREA. LOW PRESSURE WILL DEVELOP AND MOVE EAST THROUGH THE CENTRAL GREAT LAKES REGION FORCING YET ANOTHER COLD FRONT EAST ACROSS THE REGION THURSDAY NIGHT. MUCH COOLER AIR WILL FOLLOW THE SECONDARY COLD FRONT. FIRST FRONT WILL BRING WITH IT SOME LIMITED MOISTURE AND A CHANCE FOR SHOWERS AND THUNDERSTORMS. THEN...DRIER AIR WILL PUSH EAST AHEAD OF THE LOW PRESSURE SYSTEM AND REINFORCING COLD FRONT ENDING THE THREAT FOR PRECIPITATION. SO WILL KEEP THINGS DRY AT THE END OF THE FORECAST. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... ANOTHER TOUGH SET OF TAFS THIS AFTERNOON WITH THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS. A SCATTERED TO BROKEN CU DECK FROM THE REMNANT MCS FROM THIS MORNING IS MOVING OFF TO THE SOUTHEAST IMPACTING MAINLY CAK AND YNG. CLEARING SKIES TO THE WEST HAS ALLOWED FOR SOME THUNDERSTORMS TO DEVELOP OVER EASTERN INDIANA AND EXTREME WESTERN OHIO. OUTFLOW FROM THIS COMPLEX OF THUNDERSTORMS...ALONG WITH DAYTIME HEATING...COULD SPARK THUNDERSTORMS THAT COULD IMPACT A MAJORITY OF THE TAF SITES THIS AFTERNOON. ANY THUNDERSTORMS THAT DEVELOP SHOULD DISSIPATE BY 02Z WITH THE LOSS OF DAYTIME HEATING. GIVEN A SIMILAR AIRMASS TO THE LAST FEW NIGHTS...ADDED MOISTURE FROM RECENT RAINFALL...AND LIGHT WINDS OVERNIGHT...EXPECTING MVFR FOG TO FORM AT ALL TAF SITES AND FOR SOME PATCHY IFR FOG TO ALSO BE POSSIBLE. OUTLOOK...AREAS OF NON VFR EACH MORNING IN FOG AND HAZE. SCATTERED THUNDERSTORMS MAY DEVELOP AGAIN SATURDAY...BECOMING MORE ISOLATED BY SUNDAY. && .MARINE... LAKE ERIE LOOKS LIKE IT WILL BE RATHER QUIET FOR THE NEXT SEVERAL DAYS. NOT EXPECTING ANY AIR MASS CHANGES THROUGH AT LEAST TUESDAY SO MUCH OF THE SAME. POSSIBILITY FOR SCATTERED SHOWERS AND THUNDERSTORMS EXPECT TONIGHT AND TOMORROW. OTHERWISE...TRYING TO QUIET THE THUNDERSTORM ACTIVITY DOWN OVER THE LATTER PART OF THE HOLIDAY WEEKEND. NO SMALL CRAFT ADVISORIES EXPECTED THROUGH THE PERIOD. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...MULLEN SHORT TERM...MULLEN LONG TERM...LOMBARDY AVIATION...LOMBARDY MARINE...LOMBARDY
Hazardous weather outlook, Sep 4, 4:12 PM EDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 412 PM EDT FRI SEP 4 2015 OHZ003-006>011-017>020-027>031-036>038-047-052015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW- HOLMES-KNOX- 412 PM EDT FRI SEP 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING. STRONG DAMAGING WINDS WILL BE POSSIBLE. THE STORMS WILL BE SLOW MOVING AND MAY PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. LEZ061-142>149-162>169-052015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 412 PM EDT FRI SEP 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ012>014-021>023-032-033-089-PAZ001>003-052015- LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 412 PM EDT FRI SEP 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 4, 2:45 PM EDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
245 PM EDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL 5 S FREMONT 41.28N 83.11W
09/03/2015 E0.88 INCH SANDUSKY OH TRAINED SPOTTER
0225 PM HAIL 2 N TIFFIN 41.15N 83.18W
09/03/2015 E1.00 INCH SENECA OH EMERGENCY MNGR
0255 PM HAIL WOOSTER 40.82N 81.93W
09/03/2015 E0.25 INCH WAYNE OH TRAINED SPOTTER
0305 PM TSTM WND DMG SMITHVILLE 40.86N 81.86W
09/03/2015 WAYNE OH TRAINED SPOTTER
2 LARGE TREES DOWNED
0305 PM HAIL SMITHVILLE 40.86N 81.86W
09/03/2015 E0.25 INCH WAYNE OH TRAINED SPOTTER
WIND GUST ESTIMATED TO 50 MPH AND VERY HEAVY RAIN WITH A
TSTM.
0410 PM TSTM WND DMG 3 S GREEN 40.89N 81.44W
09/03/2015 STARK OH EMERGENCY MNGR
STARK EMA REPORTED SEVERAL TREES DOWN ON UTILITY TRAILER
IN GREEN. LIGHTNING MAY HAVE STRUCK A HOME.
0415 PM TSTM WND DMG 2 N GREEN 40.97N 81.44W
09/03/2015 SUMMIT OH TRAINED SPOTTER
MULTIPLE TREES DOWN. PEA-SIZED HAIL.
0420 PM TSTM WND DMG 4 NW MEADVILLE 41.69N 80.20W
09/03/2015 CRAWFORD PA 911 CALL CENTER
TWO TREES DOWN IN SUMMIT AND VERNON TWP.
0845 PM TSTM WND DMG 2 SW BONO 41.62N 83.30W
09/03/2015 OTTAWA OH PUBLIC
FOUR LARGE HEALTHY TREES SNAPPED OR UPROOTED IN
CURTICE/JERUSALEM TWP.
&&
SEFCOVICSpecial weather statement, Sep 4, 3:37 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EDT FRI SEP 4 2015
OHZ027-036-042030-
MARION-WYANDOT-
337 PM EDT FRI SEP 4 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN MARION AND
WYANDOT COUNTIES...
AT 336 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF VANLUE TO 6 MILES SOUTHWEST OF
RICHWOOD...AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MARION...UPPER SANDUSKY...PROSPECT...SYCAMORE...LA RUE...MORRAL...
MARSEILLES...CAREY...NEVADA...NEW BLOOMINGTON...GREEN CAMP...
WHARTON...HARPSTER AND KIRBY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4044 8325 4051 8325 4051 8342 4068 8342
4070 8344 4071 8349 4082 8350 4082 8352
4090 8351 4091 8348 4099 8346 4099 8311
4044 8312
TIME...MOT...LOC 1936Z 254DEG 15KT 4090 8341 4037 8340
SEFCOVICSpecial weather statement, Sep 4, 3:44 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT FRI SEP 4 2015
OHZ006>008-042015-
OTTAWA-WOOD-SANDUSKY-
344 PM EDT FRI SEP 4 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SANDUSKY...OTTAWA AND
EAST CENTRAL WOOD COUNTIES...
AT 344 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES WEST OF WOODVILLE TO 6 MILES SOUTHEAST OF OAK
HARBOR...AND MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
FREMONT...PORT CLINTON...BELLEVUE...CLYDE...OAK HARBOR...
GIBSONBURG...GENOA...WOODVILLE...ELMORE...GREEN SPRINGS...
BALLVILLE...PEMBERVILLE...LUCKEY...BRADNER...RISINGSUN...LINDSEY...
ROCKY RIDGE...CLAY CENTER...HELENA AND BURGOON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4146 8334 4150 8341 4162 8341 4162 8311
4152 8298 4151 8299 4152 8289 4159 8284
4153 8282 4150 8273 4151 8281 4146 8304
4145 8304 4142 8294 4145 8285 4126 8284
4125 8342 4146 8354
TIME...MOT...LOC 1944Z 280DEG 18KT 4142 8349 4145 8306
JAMISONLocal storm report, Sep 4, 4:39 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
439 PM EDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND GST 1 W FREMONT 41.35N 83.13W
09/04/2015 E45.00 MPH SANDUSKY OH TRAINED SPOTTER
SANDUSKY COUNTY SKYWARN REPORTED 40-45 MPH WIND GUST WEST
OF FREMONT.
0400 PM HAIL FREMONT 41.35N 83.11W
09/04/2015 E0.75 INCH SANDUSKY OH TRAINED SPOTTER
SANDUSKY COUNTY SKYWARN REPORTED 3/4 INCH HAIL IN
FREMONT.
0420 PM TSTM WND GST CLYDE 41.31N 82.98W
09/04/2015 E45.00 MPH SANDUSKY OH TRAINED SPOTTER
SKYWARN REPORTED 45 MPH WIND GUST IN CLYDE. DIME SIZED
HAIL WAS ALSO REPORTED.
&&
SEFCOVICLocal storm report, Sep 4, 4:41 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
441 PM EDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL 2 S GREEN SPRINGS 41.23N 83.05W
09/04/2015 E0.25 INCH SENECA OH EMERGENCY MNGR
RELAYED BY SENECA COUNTY EMA.
&&
SEFCOVICLocal storm report, Sep 4, 4:53 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
453 PM EDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG CLYDE 41.31N 82.98W
09/04/2015 SANDUSKY OH PUBLIC
LARGE PORTION OF TREE FELL ONTO TRUCK IN CLYDE. REPORT
VIA SOCIAL MEDIA.
&&
SEFCOVICThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 8:01 PM EDT | Special Marine Warning | CLE | 119 min | |
| Sep 3, 8:29 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa | 61 min |
| Sep 3, 8:32 PM EDT | Special Marine Warning | CLE | 118 min | |
| Sep 4, 10:50 AM EDT | Special Weather Statement | CLE | Stark | 25 min |
| Sep 4, 2:25 PM EDT | Special Weather Statement | CLE | Hancock | 50 min |
| Sep 4, 3:37 PM EDT | Special Weather Statement | CLE | Marion, Wyandot | 53 min |
| Sep 4, 3:44 PM EDT | Special Weather Statement | CLE | Sandusky | 31 min |
| Sep 4, 3:51 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 39 min |
| Sep 4, 4:28 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Sandusky, Seneca | 62 min |
| Sep 4, 4:43 PM EDT | Areal Flood Advisory | CLE | Ottawa, Sandusky | 2 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.